# SDR 97ZZZX2100

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3110Y
- Make and model: Maule MX-7-180
- Aircraft serial: 20024C
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Condition: Screws Sheared
- Location: Carburetor Heat
- Part time: 423 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE CARBURETOR HEAT DIVERTER VALVE WAS FOUND SHEARED FROM THE CONTROL SHAFT.  TWO 8-32 SCREWS WITH SELF-LOCKING NUTS SECURE THE VALVE TO THE CONTROL SHAFT IN THE CARB AIR INTAKE BOX.
